← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@kchastain

I haven't been on the effexor very long, may 4 weeks steady
I was trying to evaluate my symptoms if it had increased my anxeity. I have resumed taking the effexor for the past 3 days. Sometines I don't like how it makes me feel. I also under went full gadtric bypass 21 years ago., and i am unable to absorb and metabolize meds normally . feel like im floundering, as i,am having trouble getting into behavioral med clinics etc to monitor and or evaluate for a different antidepressant. Thank you for reaching out

Jump to this post


Replies to "I haven't been on the effexor very long, may 4 weeks steady I was trying to..."

@kchastain, you mention that you are having trouble getting into a behavioral medicine clinic to help evaluate your medications and situation. May I ask when are the barriers you're facing? Are you able to speak with the doctor who prescribed Effexor for you? It sounds like you have questions that need to be answered by a medical professional.